# SDR DL76G060181

- Difficulty date: March 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 61,701 hours, 14,148 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: DL1614
- Condition: Damaged
- Location: Left Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 BRAKE CARBON STATOR BROKEN.  LARGE PIECE MISSING AND PUCK LEAKING.  REPLACED BRAKE ASSY, OPER/LEAK CK NORMAL.
